# SDR DL72S020464

- Difficulty date: April 21, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- Aircraft time: 68,651 hours, 52,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 900542
- Part serial: 11633
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT OVERHEAD EMERGENCY LIGHT INOP FWD OF AIRSTAIR DOOR.  REMOVED AND REPLACED BATTERY PACK CHARGING RACK.  CHECKS GOOD.
